# SDR USAA2011092100001

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 63,155 hours, 42,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FIRST OFFICER'S SEAT TRACKS STICKING.  SEAT IS HARD TO MOVE FORE AND AFT.  MAINTENANCE LUBRICATED SEAT TRACKS.  OPS CHECK OK.
